# SDR SCNA20130201029

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARDWD CARGO PIT STA 500H CLIPS ARE CRACKED FWD & AFT SIDE OF FRAME AT INTERCOSTAL APPROX 26L.  INSTALLED CLIPS & BAFFLING ASSY ON STA 500H TO 500I.
